my face skin is always itchy, also i have dandruff in my hair specially in winter
i do not know if this itchy skin in my face is related to the dandruf or just it is another ermatological disease
i used creams called "cutivate" . it has cotizone in it. and i still have that itchy skin
it bothers me specially in the area next to my ears (both sides) and also under my chin in the area between my chin and neck .
Soaps and detergents such as sodium laureate sulfate may precipitate a flare-up, as they strip moisture from the top layers of the skin, and the drying property of these can cause flare-ups and may worsen the condition. Accordingly a suitable alternative should be used instead.
Among dermatologist recommended treatments are shampoos containing coal tar, ciclopiroxolamine, ketoconazole, selenium sulfide, or zinc pyrithione. For severe disease, keratolytics such as salicylic acid or coal tar preparations may be used to remove dense scale. Topical terbinafine solution (1%) has also been shown to be effective in the treatment of scalp seborrhoea,as may lotions containing alpha hydroxy acids or corticosteroids (such as fluocinolone acetonide). Pimecrolimus topical lotion is also sometimes prescribed.
It would be advisable to consult a skin specialist for your symptoms and a proper clinical examination if your symptoms persist.
Let us know if you need any other information and post us on how you are doing.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.